# SDR CALA2013012800069

- Difficulty date: January 27, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 46,696 hours, 16,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A81122
- Condition: Corroded
- Location: Bs 312-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ZEE ANGLE CORRODED BS 312 TO 344.  REMOVED AND INSTALLED NEW L1 DOOR ZEE ANGLE IAW SRM 51-40-02.
